# SDR SWAA2020120734771

- Difficulty date: November 30, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 46,056 hours, 23,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 CABIN DOORS SLIDE SKIRT SAGGING.  REPOSITIONED L2 AND R2 CABIN DOORS SLIDE SKIRT, REF B737-700 AMM 25-66-01-400-803.
